Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I'm a 24 year old female who recently had a medical abortion (took the pill a little over a week ago). I began taking Othro-Tricyclen Lo about 10 days after I had the abortion. The first two days that I began taking the birth control, I had sex with my partner only using spermicide (two doses of the pre-filled Othro Options spermicide each time).

Could I be pregnant again? The reason I ask is because I was bleeding after the abortion, but about 2 days after taking the pill (and having sex) I stopped. My breasts are sensitive, I feel a bit tired, and I have an urge to urinate frequently. These are some of the symptoms I had when I was pregnant, which is why I am asking. I'm a bit worried about it, as I don't know if it's the pills that are making me feel this way or if I'm pregnant again. Any thoughts, suggestions, or information from anybody? Please respond, as I really want the opinion of other people. Thanks in advance.

Loading...

Birth control pills WILL stop your post abortion bleeding, so that is normal.

QUESTION: DID you go to your follow up APPT? THAT WAS MANDATORY. because abortion by pill is not as effective as surgical abortion, so you ALWAYS need a follow up.
Reply

Loading...

Yes, I did go to my appointment, but the appointment was 1 week after I had the abortion, and there was nothing left in the ultrasound. A couple days after that (about 3 days to be exact), I took the first birth control pill and had sex (using two doses of spermicide). The next day was the same...took my pill and had sex using spermicide (two doses). And that's been all. I would greatly appreciate your opinion. Thanks for the fast reply.
Reply

Loading...

OH, :-D GREAT!

Spermicide is actually really good as a back-up method!

Because you started birth control while you were still bleeding from the abortion, it's effectivess would be enhanced because your body most likely did not ovulate yet.
Reply

Loading...

First off, thank you for your quick response. I have another question. Should I still be concerned that the area around my belly button feels a bit tender and my belly button itches (feels like from the inside)? This is how I felt when I was pregnant.....plus my breasts are also tender again. How much of this is from the pill?
Reply

Loading...

The pill definately causes breast tenderness.

The tenderness in your abdomen could be your uterus continuing to recover from the abortion. I assume that as the weeks have gone by, that you have become more active in day to day activities.

Your uterus was empty, so the tenderness would not be from tissue left behind.

I would venture to say that I would think it would be rare for you to be pregnant so soon, but I could not say 100%
Reply

Loading...

I may be very incorrect with this, but aren't women extremely fertile after abortions just like after pregnancy?
Reply

Loading...

That is a misconception[pardon the pun] women are not MORE fertile after an abortion or childbirth, that is just how it is explained to 'lay people'. What happens is that it is difficult to tell exactly when you will ovulate, so you could get pregnant anytime..But you are not really 'more fertile'..
Reply

Loading...